# SDR 2015FA0000564

- Difficulty date: September 17, 2014
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N581PU
- Make and model: Cirrus SR20
- Aircraft serial: 2041
- Aircraft time: 2,258 hours
- Engine: Cont IO360ES
- Engine time: 73 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14BA22R
- Condition: Low Pressure
- Location: Fuel Sys
- Part time: 75 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED LOW FUEL FLOW ON TAKEOFF OF 13.5 GALLONS PER HOUR. WE HAVE ESTABLISHED AN OPERATIONAL MINIMUM FUEL FLOW OF 16.0 GALLONS PER HOUR DUE TO OUR EXPERIENCE WITH THESE ENGINE DRIVEN FUEL PUMP ANEROID FAILURES. ATTEMPTED TO ADJUST PUMP IAW SID97-3 AND MAXIMUM ADJUSTMENT AVAILABLE DID NOT CORRECT LOW FUEL FLOW CONDITION.  PUMP REPLACED WITH NEW PUMP SN B13JA176, WHICH THEN DID NOT PASS FLIGHT CHECK PORTION OF SID97-3. PUMP WAS REPLACED AGAIN WITH A REBUILT PUMP.
